Totally Split-Decomposable Metrics of Combinatorial Dimension Two

Dress, A., Huber, K. T. and Moulton, V. (2001) Totally Split-Decomposable Metrics of Combinatorial Dimension Two. Annals of Combinatorics, 5 (1). pp. 99-112. ISSN 0218-0006

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 13 Jun 2011 13:30
Last Modified: 12 Nov 2019 01:17
URI: https://ueaeprints.uea.ac.uk/id/eprint/21724
DOI: 10.1007/PL00001294

Actions (login required)

View Item View Item